The Structure of Complete Manifolds of Nonnegative Curvature

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1147-1150
Number of pages4
JournalBulletin of the American Mathematical Society
Volume74
Issue number6
DOIs
StatePublished - 1968

Fingerprint

Nonnegative Curvature

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

The Structure of Complete Manifolds of Nonnegative Curvature. / Cheeger, Jeff.

In: Bulletin of the American Mathematical Society, Vol. 74, No. 6, 1968, p. 1147-1150.

Research output: Contribution to journalArticle

@article{5d6d771ae7544fd2a85e7b661366dc43,
title = "The Structure of Complete Manifolds of Nonnegative Curvature",
author = "Jeff Cheeger",
year = "1968",
doi = "10.1090/S0002-9904-1968-12088-9",
language = "English (US)",
volume = "74",
pages = "1147--1150",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "6",

}

TY - JOUR

T1 - The Structure of Complete Manifolds of Nonnegative Curvature

AU - Cheeger, Jeff

PY - 1968

Y1 - 1968

UR - http://www.scopus.com/inward/record.url?scp=84968504669&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968504669&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1968-12088-9

DO - 10.1090/S0002-9904-1968-12088-9

M3 - Article

VL - 74

SP - 1147

EP - 1150

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 6

ER -